Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 65, NWS Springfield, MO

May 6, 2007Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 6, 2007, 2:13 PM CDT for Vernon County, Missouri. It was in force for 77 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 2:13 PM CDT (19:13 UTC)
Expired
May 6, 2007, 3:30 PM CDT
In force
77 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 100 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 2:25 PM CDTHAIL 0.753 E Deerfield, MODIME HAIL REPORTED BY LAW ENFORCEMENT
May 6, 3:03 PM CDTHAIL 0.752 Nw Bronaugh, MODIME HAIL REPORTED BY EMERGENCY MANAGER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1328 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 061913
SVRSGF
MOC217-062030-
/O.NEW.KSGF.SV.W.0065.070506T1913Z-070506T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 330 PM CDT.

* AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR MOUNDVILLE...OR 8 MILES SOUTHWEST OF
  NEVADA...MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEVADA BY 220 PM CDT.

THE TOWNS OF HORTON AND METZ ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3771 9455 3771 9438 3805 9419 3802 9426
      3804 9426 3804 9432 3805 9458

$$

CRAMER
3 follow-up statements
000 
WWUS53 KSGF 061926
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SUN MAY 6 2007

MOC217-062030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-070506T2030Z/
VERNON MO-
225 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
FOR VERNON COUNTY...

AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR DEERFIELD...OR 6 MILES WEST OF NEVADA...
MOVING NORTH AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

ANOTHER THUNDERSTORM WAS DEVELOPING OVER NORTHWEST BARTON 
COUNTY...OR NEAR THE TOWN OF LIBERAL.  THIS STORM IS ALSO MOVING 
NORTH AT AROUND 25 MPH...AND WILL MOVE INTO VERNON COUNTY NEAR 
BRONAUGH.  THIS STORM COULD PRODUCE LARGE HAIL UP TO THE SIZE OF 
QUARTERS ALONG WITH WIND GUSTS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL VERNON COUNTY...INCLUDING THE TOWNS OF HORTON AND METZ.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST KANSAS.

LAT...LON 3765 9458 3765 9430 3805 9419 3802 9426
      3804 9426 3804 9432 3805 9458

$$

CRAMER
000 
WWUS53 KSGF 061947
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 PM CDT SUN MAY 6 2007

MOC217-062030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-070506T2030Z/
VERNON MO-
247 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
FOR VERNON COUNTY...

AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRONAUGH...OR NEAR VERDELLA...MOVING NORTH
AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEVADA BY 310 PM CDT.
  WALKER BY 320 PM CDT.

THE TOWNS OF MOUNDVILLE...MILO AND HORTON ARE IN THE PATH OF THIS A
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3765 9458 3765 9430 3805 9419 3802 9426
      3804 9426 3804 9432 3805 9458

$$

CRAMER
000 
WWUS53 KSGF 062008
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SUN MAY 6 2007

MOC217-062030-
/O.CON.KSGF.SV.W.0065.000000T0000Z-070506T2030Z/
VERNON MO-
308 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
FOR VERNON COUNTY...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD TO
BRONAUGH...MOVING NORTH AT 25 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  NEVADA BY 330 PM CDT.

THE TOWNS OF MILO...METZ AND HORTON ARE IN THE PATH OF THIS SEVERE
THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3765 9458 3765 9430 3805 9419 3802 9426
      3804 9426 3804 9432 3805 9458

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 12:45 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, May 6, 12:45 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 PM CDT SUN MAY 6 2007

.DISCUSSION...

THE BROKEN RECORD CONTINUES AS A LONG WAVE TROUGH REMAINS OVER THE
WESTERN UNITED STATES WITH A STRONG RIDGE PLANTED OVER THE CENTRAL
UNITED STATES. FORECAST PROBLEM OF THE DAY CONTINUES TO BE ON IF AND
WHEN THIS TROUGH WILL PROGRESS TOWARDS THE OZARKS...WHICH WILL HAVE
SIGNIFICANT IMPACTS ON THE POTENTIAL FOR CONVECTION.

LATEST LONG WAVE CHARTS AND FORECASTS CONTINUE TO KEEP A POSITIVE
ANOMALY OVER THE MIDDLE MISSISSIPPI VALLEY...WITH NEGATIVE ANOMALIES
ALONG OR OFF THE WEST COAST. GIVEN THIS SCENARIO...SEE NO REASON FOR
LOWER HEIGHTS TO EJECT THROUGH THE PLAINS AS STRONG AND QUICKLY AS
SOME MODELS ADVERTISE. THE MORE FAVORED TRACK FOR ANY SYNOPTIC SCALE
UPPER LEVEL WAVES WOULD BE NORTHEAST TOWARDS THE DAKOTAS. MODELS ARE
REALLY STRUGGLING WITH THIS PATTERN FROM THE HEMISPHERIC SCALE ON
DOWN TO THE MESOSCALE IN SOME CASES. CONVECTIVE FEEDBACK IN THE GFS
AND WRF MAKE THEM ALMOST UNUSABLE BELOW THE SYNOPTIC SCALE. THE
BEST PERFORMER TO THIS POINT SEEMS TO BE THE RAW WRF...AT LEAST FROM
A QPF STANDPOINT.

TODAY AND TONIGHT...A COUPLE OF FEATURES TO KEEP AN EYE ON. THE
FIRST ONE WILL BE A LOW LEVEL JET STREAKING NORTHWARD OVER EASTERN
KANSAS. NOT OUT OF THE QUESTION TO GET AN ELEVATED MORNING STORM
OVER THE FAR WESTERN ZONES. SECOND FEATURE TO WATCH WILL BE A
SURFACE BOUNDARY ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI. WEAK
CONVERGENCE ALONG THIS BOUNDARY MAY BE ENOUGH TO GET SOMETHING GOING
BY THIS AFTERNOON. THE CAP SHOULD BE FAIRLY WEAK AS MOST AREAS
APPROACH CONVECTIVE TEMPERATURES. SECONDARY CAP THAT WAS PRESENT ON
THE 00Z KSGF RAOB SHOULD NOT BE MUCH OF A FACTOR BY THIS AFTERNOON.
NOT ALL THAT EXCITED ABOUT A SEVERE THREAT. A MODERATELY UNSTABLE
ATMOSPHERE IS EXPECTED OVER MOST OF THE OZARKS. BULK WIND SHEAR WILL
BE ON THE LOW SIDE...ESPECIALLY OUT EAST. WOULD THEREFORE EXPECT ANY
STORMS OUT THERE TO BE OF THE PULSE VARIETY. SHEAR WILL BE A BIT
BETTER OVER SOUTHEAST KANSAS AND WESTERN MISSOURI...WITH 0-6KM BULK
VALUES OF 30-35 KNOTS. THIS WOULD SUPPORT SOME STORM ORGANIZATION
AND A MARGINAL SEVERE HAIL AND WIND THREAT. WITH MORE CLOUD COVER
EXPECTED TODAY ALONG WITH 925/850MB TEMPERATURES A TOUCH
COOLER...HAVE TRIMMED EXPECTED HIGHS BACK A DEGREE OR TWO FROM
SATURDAY. LOOKS LIKE ANOTHER BREEZY DAY AS PRESSURE GRADIENTS
CONTINUE TO SUPPORT A BRISK SOUTHEAST WIND. ANY STORMS THAT DO
DEVELOP THIS AFTERNOON WILL QUICKLY DIMINISH THIS EVENING WITH
DIURNAL COOLING. MAY SEE A STORM OR TWO OVER THE FAR WESTERN ZONES
LATE TONIGHT AS THE LOW LEVEL JET GETS GOING ONCE AGAIN.

MONDAY THROUGH SATURDAY...SEE LITTLE CHANGE IN THE PATTERN THROUGH
TUESDAY AS THE CENTRAL UNITED STATES RIDGE HOLDS STRONG. BESIDES THE
LOW LEVEL JET...SEE NO REAL LARGER SCALE FEATURES TO HELP TRIGGER
CONVECTION. THIS IS NOT TO SAY THAT SOME KIND OF SMALLER SCALE
FEATURE WILL NOT KICK UP A STORM. WILL THEREFORE KEEP CHANCE POPS
GOING OVER THE WESTERN ZONES TAPERING BACK TO SLIGHT CHANCE OVER THE
EAST. BY MID TO LATE WEEK...MAY FINALLY SEE A MAIN CHUNK OF THE
ENERGY OVER THE WESTERN UNITED STATES PULL OFF TO THE NORTHEAST.
HAVE THEREFORE MAINTAINED CHANCE POPS THROUGH AT LEAST MIDWEEK. WITH
A SLOWER SOLUTION PREFERRED...MAY NEED TO EXTEND CHANCE POPS BACK
TOWARDS THE END OF THE WEEK. AGAIN KEPT TEMPERATURES ON THE WARM
SIDE WITH THE RIDGE HOLDING STRONG...ALTHOUGH CLOUDS AND
PRECIPITATION WILL HAVE THEIR EFFECTS.

SCHAUMANN

&&

.AVIATION...

FOR THE 18Z SGF TAFS...CUMULUS FIELD AOA 3500 WILL CONTINUE THROUGH
00Z WITH A BROKEN DECK OF 3500/4500 POSSIBLE DURING THE AFTERNOON
HOURS. OUTFLOW BOUNDARY ACROSS WEST CENTRAL MISSOURI THIS AFTERNOON
WILL LIKELY HOLD STEADY OR RETROGRADES NORTHWARD...OR EVEN WASHOUT.
THEREFORE...ONLY THUNDERSTORM ACTIVITY WILL LIKELY DEPEND UPON THE
AMOUNT OF INSTABILITY FROM ANY TYPE OF OUTFLOW BOUNDARY NEAR
KSGF/KJLN. BEST CHANCE OF THUNDERSTORM ACTIVITY WITH MVFR/IFR
CEILINGS/VISIBILITIES WILL OCCUR AROUND KJLN. WILL UPDATE TAFS IF
ANY DEVIATION OF CURRENT TRENDS INDICATE. JLT

FOR THE 18Z PLEASANT HILL TAFS...MORNING MCS AND OUTFLOW BOUNDARIES
INDICATED A PERSISTENT EAST/NORTHEAST WIND DURING THE EARLY
AFTERNOON PERIOD. MVFR CEILINGS WILL OCCUR WITH ANY HEAVIER
CONVECTIVE CELLS. HAVE ONLY ALLOWED FOR A TEMPORARY PERIOD THROUGH
20Z AND WILL UPDATE IF CURRENT TRENDS INDICATE. HOWEVER...MORNING
MCS WILL LIKELY DAMPER ANY EXTREME INSTABILITY TRENDS...SO
THUNDERSTORM ACTIVITY SHOULD BE MODERATE TO STRONG. DONT EXPECT
SEVERE ACTIVITY THROUGH THE NEXT 3/6 HOURS. AFTER 00Z...THUNDERSTORM
POTENTIAL WILL LIKELY INCREASE AS THE LOW LEVEL JET INCREASES AND
THUNDERSTORM ACTIVITY FROM OKLAHOMA AND SOUTHEAST KANSAS MOVES
NORTHWARD. JLT

&&

SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 6, 1:01 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT SUN MAY 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
101 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH MAY BE SEVERE WITH HAIL TO
  THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. ISOLATED
  TORNADOES ARE ALSO POSSIBLE WITH THE STRONGEST STORMS.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF EXTREME SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS THROUGH EARLY THIS EVENING...
  AND WILL CONTINUE TO BE POSSIBLE TONIGHT WEST OF AN OSCEOLA TO
  CASSVILLE LINE. SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY
  WEST OF A WARSAW TO AVA LINE THIS AFTERNOON AND EARLY THIS
  EVENING.

  DISCUSSION:

 THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EASTERN KANSAS BY
 NOON AND MOVE INTO WESTERN MISSOURI THROUGH THE AFTERNOON. WIND
 SHEAR MAY BE SUFFICIENT FOR A SEVERE STORMS FROM NOON INTO EARLY
 THIS EVENING WEST OF A WARSAW TO AVA LINE. ISOLATED
 TORNADOES...HAIL TO THE SIZE OF WALNUTS AND WIND GUSTS TO 60 MPH
 ARE POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AND TORNADO WATCH
 243 IS IN EFFECT THROUGH 6 PM THIS EVENING. HAIL TO THE SIZE OF
 QUARTERS AND WIND GUSTS TO 60 MPH WILL BE THE MAIN THREATS ACROSS
 WESTERN MISSOURI WEST OF A LINE FROM WARSAW TO AVA. THUNDERSTORMS
 ACROSS THE REST OF THE MISSOURI OZARKS MAY PRODUCE HAIL TO THE
 SIZE OF DIMES AND WIND GUSTS TO 50 MPH. MOST OF THE THUNDERSTORM
 ACTIVITY WILL QUICKLY DIMINISH THIS EVENING. A FEW THUNDERSTORMS
 WILL STILL BE POSSIBLE LATE TONIGHT OVER EXTREME SOUTHEAST KANSAS
 AND WESTERN MISSOURI...BUT THESE STORMS ARE NOT EXPECTED TO BE
 SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORM CHANCES WILL GRADUALLY INCREASE THROUGH MIDWEEK.
 STRONG TO SEVERE STORMS WILL BE POSSIBLE...BUT SPECIFIC DETAILS
 REMAIN IN QUESTION. THERE WILL ALSO BE A THREAT FOR HEAVY
 RAINFALL AND LOCALIZED FLOODING...MAINLY OVER EXTREME SOUTHEAST
 KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME
 SOUTHEAST KANSAS AND WEST OF A LINE FROM WARSAW TO AVA BY 3 PM
 THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Special weather statement, May 6, 12:40 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 PM CDT SUN MAY 6 2007

MOZ055-061845-
BENTON-
1240 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT FOR BENTON COUNTY UNTIL 145 PM CDT...

AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO WESTERN BENTON
COUNTY...AND MOVING NORTHEAST AT 35 MPH.

THESE STORMS WILL BE...
  NEAR LINCOLN BY 100 PM CDT.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

CRAMER
Local storm report, May 6, 1:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             3 NW COLE CAMP          38.49N 93.24W
05/06/2007  E0.88 INCH       BENTON             MO   CO-OP OBSERVER

            HEAVY RAIN AND HAIL TO SIZE OF NICKLES

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:39 PM CDTFlash Flood WarningSGFBenton6 hr
May 6, 2:08 PM CDTSevere Thunderstorm WarningSGFMorgan28 min
May 6, 3:01 PM CDTSevere Thunderstorm WarningSGFBarton43 min
May 6, 3:21 PM CDTFlash Flood WarningSGFVernon6 hr
May 6, 3:26 PM CDTSevere Thunderstorm WarningSGFVernon79 min
May 6, 3:53 PM CDTSevere Thunderstorm WarningSGFSt. Clair71 min
May 6, 4:02 PM CDTSevere Thunderstorm WarningSGFCedar43 min
May 6, 4:59 PM CDTSevere Thunderstorm WarningSGFBarton18 min
May 6, 5:01 PM CDTSevere Thunderstorm WarningSGFVernon89 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.